# SDR P5CA9701698

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damage
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON EXISTING REPAIR ON UPPER AFT CORNER OF THE LOWER AFT CARGO DOOR.  REPAIRED PER SRM 51-30-02.
